Communications in Mathematical Physics

Scaling limit for interacting Ornstein-Uhlenbeck processes

Stefano Olla and S. R. S. Varadhan

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 135, Number 2 (1991), 355-378.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104202030

Mathematical Reviews number (MathSciNet)
MR1087388

Zentralblatt MATH identifier
0725.60086

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60J60: Diffusion processes [See also 58J65]

Citation

Olla, Stefano; Varadhan, S. R. S. Scaling limit for interacting Ornstein-Uhlenbeck processes. Comm. Math. Phys. 135 (1991), no. 2, 355--378. https://projecteuclid.org/euclid.cmp/1104202030.


Export citation